I think you’d need to post more information to get a useful reply.
First, what are the results of your uric acid blood tests? What allopurinol does is to change these values. Without knowing them, we can’t guess how badly you need a drug such as allopurinol.
Second, you seem to have had trouble with some drug. It’s not clear from your post that allopurinol was the problem however. Colchicine is well-known for causing diarrhea regardless of what other drugs you take and you don’t need to take it alongside allopurinol. Furthermore, Prilosec is normally given to counteract the side-effects of drugs such as Irfen, not allopurinol. People often take Irfen or a similar anti-inflammatory drug prior to taking allopurinol and the stomach pain you can get from anti-inflammatories typically doesn’t start for a while after you started taking them and can persist quite some time after you stop using them so it’s easy to misattribute the pain or discomfort. Did you ever try allopurinol alone, long after you stopped taking any other drug?
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.